MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION
Model Number 3500
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3/h6: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the pump continued to have mainboard issues, including acu power strobe failure and acu watchdog failure.There was no patient involvement and harm.
 
Additional Manufacturer Narrative
D9: date returned to mfr; 4/13/2026.Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during device analysis.The customer reported complaint was confirmed.The probable root cause is due to the main circuit board and interconnect circuit board is found faulty.The interconnect board was replaced to correct the malfunction.

Brand Name
MEDFUSION 3500 SYRINGE INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24800042
Report Number3012307300-2026-03384
Device Sequence Number9548714
Product Code FRN
UDI-Device Identifier10610586041242
UDI-Public(01)10610586041242(11)200604
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3500
Device Catalogue Number3500-0600-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown